MathSciNet Relay Station
MathSciNet bibliographic data
MR1283033 47N20 (31C25 35B27 46N20 47A99 60J99 73B27)
Mosco, Umberto Composite media and asymptotic Dirichlet forms. J. Funct. Anal. 123 (1994), no. 2, 368–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement